Ask a doctor

I'm Currently on Dialysis, Had Botox in Forehead and Frown Line, for Some Reason It's Not Lasting! What Do You Think is Wrong?

Botox not lasting, I'm on dialysis... Could this be the reason? Had it topped up another two times since having it done six weeks ago, frown line in forehead and just above the brow. Thank you

Doctor Answers (2)

Possible reasons for short duration of Botox effect

+1

Dialysis will not have any effect on the duration of your Botox.  The more likely reason is that the dosage used is suboptimal to treat your facial muscles.  If you continue to have short duration of effect with your current injector, trying a different physician is likely to give you longer lasting results.  


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 19 reviews

I have treated patient with Botox who were getting dialysis.

+1

These individuals had treatment effects that lasted 4 to 6 months.  So dialysis is unlikely the issue.  This means how your Botox is being done and the actual dose you are getting treated with are likely to be more significant factors.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.